3 doctors weighed in:

Duration of side effects of amoxicillin 10-day course?

3 doctors weighed in
Dr. Keegan Duchicela
Family Medicine
2 doctors agree

In brief: Varies...

Reaction to Amoxicillin could be within an hour of taking the medicine (stomach upset, nausea) to a few days after stopping the medicine.
If you've developed a rash or other side effect, make sure you let your doctor know before taking the next dose and they can help you figure out what to do next. Good luck!

In brief: Varies...

Reaction to Amoxicillin could be within an hour of taking the medicine (stomach upset, nausea) to a few days after stopping the medicine.
If you've developed a rash or other side effect, make sure you let your doctor know before taking the next dose and they can help you figure out what to do next. Good luck!
Dr. Keegan Duchicela
Dr. Keegan Duchicela
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: What side-effects?

Amoxicillin has very few side-effects directly related to the drug.
Secondary effects include changes in bacterial flora leading to secondary infections such as mucocutaneous candidiaisis, cl. Difficile colitis, and others. By itself, Amoxicillin may produce minor indigestion, occasional loose stools and allergic reactions, all of which should vanish when discontinuing therapy.

In brief: What side-effects?

Amoxicillin has very few side-effects directly related to the drug.
Secondary effects include changes in bacterial flora leading to secondary infections such as mucocutaneous candidiaisis, cl. Difficile colitis, and others. By itself, Amoxicillin may produce minor indigestion, occasional loose stools and allergic reactions, all of which should vanish when discontinuing therapy.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors